# SDR YENA201811073751

- Difficulty date: November 3, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 60,171 hours, 21,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR BEAM Y-1292 FR 68 STR 23R; REMOVED AND REPLACED FLOOR BEAM Y-1292 FR 68 STR 23R IAW A320 SRM 53-00-14-283-002 AND 53-41-14 FIG. 001. REF. HAECO NR 36666 FOR DETAILS.
